# SDR 6PMR2020F00389

- Difficulty date: August 12, 2020
- Submitted: August 29, 2020
- Operation: General aviation
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N80493
- Condition: Corroded
- Location: Zone 100
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N671 DISCREPANCY: EO CONTROL NR 20366-3 REPAIR-RIGHT KEEL BEAM WEB (SECTION 44), STATION 1146.30 AND WL 163.00 (LOCATION NR 9) B757 MIRROR THIS EO.  CORRECTIVE ACTION: REPAIRED RIGHT KEEL BEAM  WEB, SECTION 44, STA 1146.30 WL 163.00 LOCATION 9, PER EO NR 20366-3 REV IR.
